# SDR CALA2012011800032

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 43,266 hours, 15,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF ES 5310-04716 BRACKET AT FRAME 480R INBOARD RIVET HOLE CRACKED.  INSTALLED REPAIR AT FRAME 480R BETWEEN STR 8 & 9 IAW EA 5310-04 716 SEE ATTACHED FORM 44.0008 FOR ALL WORK PERFORMED.
